Alert archive / Colorado / Tornado Warnings in 2009

Tornado Warning 18, NWS Denver/Boulder, CO

June 10, 2009Weld County, Colorado

NWS Denver/Boulder, CO issued this tornado warning at Jun 10, 2009, 2:13 PM MDT for Weld County, Colorado. It was in force for 47 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 10, 2009, 2:13 PM MDT (20:13 UTC)
Expired
Jun 10, 2009, 3:00 PM MDT
In force
47 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon

County Weld County, CO

The radar

The Cheyenne radar (KCYS), 68 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 10, 2:30 PM MDTFUNNEL CLOUDSeverance, CO
Jun 10, 2:30 PM MDTTORNADOSeverance, CO
Jun 10, 2:50 PM MDTHAIL 1.253 Ne Greeley, CO
Jun 10, 2:53 PM MDTHAIL 1.75Greeley, CO
Jun 10, 3:00 PM MDTHAIL 0.753 Ene Greeley, CO
Jun 10, 3:06 PM MDTHAIL 1Greeley, CO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2009-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 95 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2009-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
95 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS55 KBOU 102013
TORBOU
COC123-102100-
/O.NEW.KBOU.TO.W.0018.090610T2013Z-090610T2100Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
213 PM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* TORNADO WARNING FOR...
  WEST CENTRAL WELD COUNTY IN NORTHEAST COLORADO

* UNTIL 300 PM MDT

* AT 213 PM MDT...AMATEUR RADIO WEATHER SPOTTERS REPORTED A FUNNEL
  CLOUD 4 MILES SOUTHEAST OF SEVERANCE...OR 5 MILES NORTHWEST OF
  GREELEY. THIS STORM WAS MOVING EAST AT 10 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SEVERANCE...PURCELL...LUCERNE...GALETON...EATON...AULT AND GREELEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SAFE SHELTER IS AVAILABLE...LIE FLAT IN
THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR
HANDS.

&&

LAT...LON 4068 10455 4039 10455 4042 10486 4057 10489
TIME...MOT...LOC 2013Z 267DEG 8KT 4047 10479

$$


BAKER
2 follow-up statements
000 
WWUS55 KBOU 102036
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
236 PM MDT WED JUN 10 2009

COC123-102100-
/O.CON.KBOU.TO.W.0018.000000T0000Z-090610T2100Z/
WELD CO-
236 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR WEST
CENTRAL WELD COUNTY...

AT 232 PM MDT...TRAINED WEATHER SPOTTERS REPORTED AT LEAST THREE 
BRIEF FUNNEL CLOUDS IN THE PAST 10 MINUTES FROM A SEVERE 
THUNDERSTORM APPROXIMATELY 2 MILES NORTHWEST OF GREELEY. THIS STORM 
WAS MOVING EAST AT 10 MPH.

WEATHER SERVICE DOPPLER RADAR CONTINUES TO INDICATE CIRCULATION 
WITHIN THIS STORM. RADAR WAS ALSO INDICATING LARGE DAMAGING HAIL AT 
LEAST 1 INCH IN DIAMETER WITH THIS STORM.   
  
LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEVERANCE...PURCELL...LUCERNE...GALETON...EATON...AULT AND GREELEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4068 10455 4039 10455 4042 10486 4057 10489
TIME...MOT...LOC 2032Z 267DEG 8KT 4047 10476

$$


BAKER
000 
WWUS55 KBOU 102047
SVSBOU

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
247 PM MDT WED JUN 10 2009

COC123-102100-
/O.CON.KBOU.TO.W.0018.000000T0000Z-090610T2100Z/
WELD CO-
247 PM MDT WED JUN 10 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM MDT FOR WEST
CENTRAL WELD COUNTY...

AT 247 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED OVER EAST CENTRAL GREELEY. THIS STORM WAS MOVING EAST AT 10
MPH.

LOCATIONS REMAINING IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
SEVERANCE...PURCELL...LUCERNE...GALETON...EATON...AULT AND GREELEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 4068 10455 4039 10455 4042 10486 4057 10489
TIME...MOT...LOC 2047Z 282DEG 13KT 4043 10468

$$


BAKER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 10, 3:25 AM MDT, 10 hours 48 minutes earlier.

Area forecast discussion, Jun 10, 3:25 AM MDT, 10 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
325 AM MDT WED JUN 10 2009

.SHORT TERM....WATER VAPOR IMAGERY SHOWING WELL DEFINED LOBE OF
ENERGY MOVING NNE ACROSS EASTERN ARIZONA WITH REGIONAL RADARS
SHOWING SUBSTANTIAL AREAL COVERAGE OF PRECIP/ISOLATED TS ACROSS
EASTERN ARIZONA AND WESTERN NEW MEXICO. THIS ALSO FOLLOWS
SUBSTANTIAL JET STREAK IN EXCESS OF 80KT. THIS FEATURE IS PROGGED TO
TRACK TO NEAR THE 4 CORNERS DURING THE MORNING BEFORE PUSHING INTO
SERN CO AND SW KANSAS BY LATE IN THE DAY. VERTICAL VELOCITY QG
FIELDS SHOWING BEST ASCENT THIS MORNING THRU EARLY AFTN WITH
SUBSIDENCE MOVING IN FROM THE W-SW BY LATE AFTN AND INTO THE
EVENING. AT THE SURFACE...LOW PRESSURE EXTENDS FROM FAR SERN CO AND
INTO THE OKLAHOMA PANHANDLE WHILE A BROAD AREA OF HIGH PRESSURE
EXISTS ACROSS MUCH OF THE NORTHERN HIGH PLAINS. AS SERLY FLOW
DEVELOPS THIS AM...MODELS HINTING AT A DENVER CYCLONE DEVELOPING
BEFORE BECOMING A MORE BROAD E-NE SURFACE FLOW BY AFTERNOON AS THE
HIGH SHIFTS SOUTHWARD INTO THE CENTRAL PLAINS. INTERACTIVE FORECAST
SOUNDINGS FROM NAM/RUC SHOWING 800-1500J/KG OF CAPE BY AFTN GIVEN A
PARCEL AROUND 70/46. THE MAIN QUESTION WOULD BE THE HEATING TO GET
THE HIGHER CAPES. EVEN IF THE HEATING FALLS A BIT SHORT...THE
STRENGTH OF THE WAVE APPEARS ENOUGH TO OVERCOME ANY CIN LEFT.
CURRENT GRIDS ALREADY HAVE 60 POPS ACROSS ERN CO AND SREF AND MODEL
QPF AMOUNTS SEEM OF HAVE GOOD AREAL COVERAGE OVER MUCH OF NERN CO.
GIVE THE ABOVE PARAMETERS...ISOLATED SEVERE STORMS STILL POSSIBLE IF
THE HIGHER CAPE VALUES AND DECENT MID LVL FLOW REMAIN. EVEN AN
ISOLATED TORNADO IS POSSIBLE PENDING DENVER CYCLONE PLACEMENT AND
BOUNDARY SOMEWHERE EAST OF DENVER OR A BIT FURTHER SOUTH IN
DOUGLAS/ELBERT COUNTIES. THUNDERSTORM ACTIVITY SHOULD DIE A LITTLE
QUICKER TONIGHT FOLLOWING THE WAKE OF SUBSIDENCE BEHIND TODAYS
WAVE.

.LONG TERM...OVERALL PTRN WILL NOT CHANGE MUCH THRU THE WEEKEND AS
WSW FLOW ALOFT WILL REMAIN OVER THE AREA AND GRADUALLY STRENGTHENS
FROM FRI THRU SUN.  MINOR DISTURBANCES WILL LIKELY AFFECT THE AREA
THRU THE WEEKEND AND WITH DECENT LOW LEVEL MOISTURE STAYING IN PLACE
OVER NERN CO DUE TO ESE LOW LEVEL FLOW EXPECT A CHC OF AFTN/EVENING
TSTMS BASICALLY EACH DAY.  WITH A FAVORABLE SHEAR PROFILE IN PLACE
THE THREAT OF SVR WX WILL REMAIN A POSSIBILITY EACH DAY WITH THE
OVERALL COVERAGE DEPENDING ON HOW MUCH HEATING THERE IS AND THE
STRENGTH OF THE LOW LEVEL FLOW. AS FAR AS TEMPS FOR THU BOTH NAM AND
GFS SHOW 850-700 MB TEMPS A FEW DEGREES COOLER FOLLOWED BY A FEW
DEGREES OF WARMING BY FRI.  OVER THE WEEKEND 850-700 MB TEMPS ARE
FCST TO RISE ANOTHER DEGREE OR TWO WHICH MAY EVENTUALLY ALLOW FOR
HIGHS TO GET CLOSE TO NORMAL BY SUN.

AS FAR AS MON AND TUE THE FLOW ALOFT WILL BECOME MORE SWLY AS AN
UPPER LEVEL TROUGH MOVES INTO THE GREAT BASIN.  850-700 MB TEMPS ARE
FCST TO RISE A FEW MORE DEGREES SO HIGHS MAY RISE A FEW DEGREES ABV
NORMAL.  LOW LEVEL MOISTURE IS FCST TO REMAIN OVER NERN CO BOTH DAYS
IN SELY LOW LEVEL FLOW AND WITH RATHER STG MID LVL FLOW AND
FAVORABLE SHEAR PROFILE THE POTENTIAL FOR SVR STORMS WILL
CONTINUE.

&&

.AVIATION...LOWER STRATUS DOWN ACROSS THE PALMER DIVIDE ATTM AND
WITH DRAINAGE WINDS AT LOCAL AIRPORTS DONT EXPECT A WIDESPREAD LOW
DECK/FOG THIS AM ESP WITH MID LVL CLOUD DECK STREAMING IN FROM THE
SOUTHWEST. HOWEVER...EXPECT ILS APPROACHES AT KDEN THRU MUCH OF THE
NEXT 18 HOURS. ISOLATED SHOWERS DEVELOPING THIS AM...THEN SHOWERS/TS
BECOMING MORE WIDESPREAD THIS AFTN WITH POSSIBLE MVFR CIGS POSSIBLE
AS THE WAVE APPROACHES.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

SWE/RPK
Hazardous weather outlook, Jun 10, 10:54 AM MDT, 3 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
1054 AM MDT WED JUN 10 2009

COZ030>051-111200-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
1054 AM MDT WED JUN 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

AN ACTIVE AFTERNOON OF THUNDERSTORMS WILL BE POSSIBLE ACROSS THE
PLAINS AGAIN TODAY.  RAIN SHOWERS AND THUNDERSTORMS THAT HAVE
DEVELOPED LATE THIS MORNING OVER THE NORTHERN MOUNTAINS ARE EXPECTED
TO SPREAD TO THE CENTRAL MOUNTAINS AND FOOTHILLS BY EARLY AFTERNOON.
SCATTERED RAIN SHOWERS AND THUNDERSTORMS ARE THEN EXPECTED TO SPREAD
ACROSS THE PLAINS THROUGH THE AFTERNOON.  A FEW OF THE STORMS MAY
BECOME SEVERE OVER THE NORTHEAST PLAINS WITH HAIL UP TO THE SIZE OF
QUARTERS AND WIND GUSTS TO 60 MPH ALONG WITH HEAVY RAIN.  EVEN AN
ISOLATED TORNADO IS POSSIBLE...ESPECIALLY FROM DENVER SOUTHWARD AND
EASTWARD...ACROSS THE PALMER DIVIDE REGION OF DOUGLAS...ELBERT AND
LINCOLN COUNTIES.

A STRONG UPPER LEVEL DISTURBANCE MOVING OVER SOUTHEAST COLORADO
THROUGH THIS AFTERNOON WILL PRODUCE THE INCREASED THUNDERSTORM
COVERAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

AN UNSETTLED WEATHER PATTERN WILL REMAIN IN PLACE THROUGH EARLY NEXT
WEEK WITH A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY.
THERE WILL ALSO BE A THREAT OF A FEW SEVERE STORMS EACH DAY OVER THE
PLAINS AND FRONT RANGE URBAN CORRIDOR.  LOW LEVEL MOISTURE COMBINED
WITH DAYTIME HEATING AND INSTABILITY...ALONG WITH SUFFICIENT WIND
SHEAR IN THE ATMOSPHERE...WILL KEEP THE THREAT OF SEVERE
THUNDERSTORMS IN THE FORECAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY AFTER 1 PM.

DANKERS/BARJENBRUCH

In the hours before

Special weather statement, Jun 10, 11:00 AM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1100 AM MDT WED JUN 10 2009

COZ033-035-038-042-101845-
NORTHEAST WELD COUNTY CO-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/NORTHWEST
BOULDER COUNTIES ABOVE 9000 FEET CO-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY CO-
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET CO-
1100 AM MDT WED JUN 10 2009

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR

  LARIMER COUNTY
  NORTHWESTERN WELD COUNTY

AT 1105 AM MDT...THE PUBLIC REPORTED A THUNDERSTORM PRODUCING MARBLE
SIZE HAIL 10 MILES NORTHWEST OF LIVERMORE...OR ABOUT 25 MILES
NORTHWEST OF FORT COLLINS. THE STORM THAT PRODUCED THIS HAIL HAS
SINCE WEAKENED. WHILE OTHER THUNDERSTORMS MOVING OFF THE FRONT RANGE
FOOTHILLS CONTINUE TO BUILD OVER EASTERN LARIMER COUNTY.

AT 1150 AM MDT...WEATHER SERVICE RADAR INDICATED THE STRONGEST STORM
NEAR BUCKHORN MOUNTAIN...OR 14 MILES WEST OF FORT COLLINS...MOVING
NORTHEAST AT 10 MPH.

HAIL UP TO 3/4 INCH IN DIAMETER AND WIND GUSTS TO AROUND 35 MPH WILL
BE POSSIBLE WITH THESE STORMS.

LOCATIONS IN THE ADVISORY INCLUDE BUT ARE NOT LIMITED TO
WELLINGTON...VIRGINIA DALE...TRAIL RIDGE...TEDS PLACE...RUSTIC...
ROCKPORT...RED FEATHER LAKES...POUDRE PARK...PINGREE PARK...NUNN...
NATURAL FORT REST AREA...MISHOWAKA...MASONVILLE...LIVERMORE...
HARMONY...GLENDEVEY...GLEN HAVEN...FOUR CORNERS...ESTES PARK...
DRAKE...CARR...BUCKHORN MOUNTAIN...BELLVUE AND FORT COLLINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE STORMS WILL ALSO PRODUCE DANGEROUS CLOUD-TO-GROUND LIGHTNING.
IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES AND
MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND
DOORS AND AVOID USING LAND LINE TELEPHONES UNLESS IT IS AN EMERGENCY.
TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE
THUNDERSTORM APPROACHES. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE
IN DANGER OF BEING STRUCK BY LIGHTNING.

&&

LAT...LON 4098 10516 4096 10420 4050 10511 4030 10565
      4098 10616
TIME...MOT...LOC 1753Z 247DEG 10KT 4062 10535

BAKER
Local storm report, Jun 10, 1:34 PM MDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
134 PM MDT WED JUN 10 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0119 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LOTS OF QUARTER SIZE HAIL COVERING PATIO DECK.

0127 PM     HAIL             FORT COLLINS            40.56N 105.07W
06/10/2009  M1.00 INCH       LARIMER            CO   TRAINED SPOTTER

            LARGEST HAILSTONE MEASURED 1 INCH

&&

BENTON

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 6:04 PM MDTSpecial Weather StatementBOULogan41 min
Jun 9, 6:44 PM MDTSpecial Weather StatementBOUPhillips31 min
Jun 9, 10:54 PM MDTSevere Thunderstorm WarningBOULincoln30 min
Jun 9, 11:36 PM MDTSpecial Weather StatementBOULincoln39 min
Jun 9, 11:52 PM MDTSevere Thunderstorm WarningBOULincoln53 min
Jun 10, 11:00 AM MDTSpecial Weather StatementBOULarimer105 min
Jun 10, 1:23 PM MDTSevere Thunderstorm WarningBOULarimer, Weld37 min
Jun 10, 1:56 PM MDTSevere Thunderstorm WarningBOUWeld49 min
Jun 10, 2:33 PM MDTSpecial Weather StatementBOUJefferson42 min
Jun 10, 2:59 PM MDTTornado WarningBOUWeld46 min
Jun 10, 3:02 PM MDTAreal Flood AdvisoryBOUArapahoe, Denver, Douglas, Jefferson88 min
Jun 10, 3:20 PM MDTSevere Thunderstorm WarningBOUWeld55 min
Jun 10, 3:51 PM MDTSevere Thunderstorm WarningBOUWeld54 min
Jun 10, 4:07 PM MDTTornado WarningBOUWeld38 min
Jun 10, 4:43 PM MDTTornado WarningBOUWeld36 min
Jun 10, 5:31 PM MDTTornado WarningBOUMorgan35 min
Jun 10, 5:36 PM MDTTornado WarningBOUWeld24 min

Nearby

Tornado Warnings in Colorado, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.